Sh:869

Bib entry
@article{Sh:869,
 author = {Matet, Pierre and Shelah, Saharon},
 title = {{The nonstationary ideal on $P_\kappa (\lambda)$ for $\lambda$ singular}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {56},
 number = {7-8},
 year = {2017},
 pages = {911--934},
 issn = {0933-5846},
 doi = {10.1007/s00153-017-0552-9},
 mrclass = {03E05 (03E55)},
 mrnumber = {3696072},
 mrreviewer = {Liuzhen Wu},
 doi = {10.1007/s00153-017-0552-9},
 note = {\href{https://arxiv.org/abs/math/0612246}{arXiv: math/0612246}},
 arxiv_number = {math/0612246}
}